Advanced search
2 files | 581.89 KB Add to list

Inequalities for regular near polygons, with applications to m-ovoids

Bart De Bruyn (UGent) and Frédéric Vanhove (UGent)
Author
Organization
Keywords
PARTIAL GEOMETRIES, GENERALIZED QUADRANGLES, POLAR SPACES, HYPERPLANES, HEXAGONS, SPREADS, POINTS, GRAPHS, CODES, SETS

Downloads

  • 2ndversionInequalities.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 281.20 KB
  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 300.69 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Bruyn, Bart, and Frédéric Vanhove. “Inequalities for Regular Near Polygons, with Applications to M-ovoids.” EUROPEAN JOURNAL OF COMBINATORICS 34.2 (2013): 522–538. Print.
APA
De Bruyn, B., & Vanhove, F. (2013). Inequalities for regular near polygons, with applications to m-ovoids. EUROPEAN JOURNAL OF COMBINATORICS, 34(2), 522–538.
Chicago author-date
De Bruyn, Bart, and Frédéric Vanhove. 2013. “Inequalities for Regular Near Polygons, with Applications to M-ovoids.” European Journal of Combinatorics 34 (2): 522–538.
Chicago author-date (all authors)
De Bruyn, Bart, and Frédéric Vanhove. 2013. “Inequalities for Regular Near Polygons, with Applications to M-ovoids.” European Journal of Combinatorics 34 (2): 522–538.
Vancouver
1.
De Bruyn B, Vanhove F. Inequalities for regular near polygons, with applications to m-ovoids. EUROPEAN JOURNAL OF COMBINATORICS. 2013;34(2):522–38.
IEEE
[1]
B. De Bruyn and F. Vanhove, “Inequalities for regular near polygons, with applications to m-ovoids,” EUROPEAN JOURNAL OF COMBINATORICS, vol. 34, no. 2, pp. 522–538, 2013.
@article{3217940,
  author       = {{De Bruyn, Bart and Vanhove, Frédéric}},
  issn         = {{0195-6698}},
  journal      = {{EUROPEAN JOURNAL OF COMBINATORICS}},
  keywords     = {{PARTIAL GEOMETRIES,GENERALIZED QUADRANGLES,POLAR SPACES,HYPERPLANES,HEXAGONS,SPREADS,POINTS,GRAPHS,CODES,SETS}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{522--538}},
  title        = {{Inequalities for regular near polygons, with applications to m-ovoids}},
  url          = {{http://dx.doi.org/10.1016/j.ejc.2012.09.007}},
  volume       = {{34}},
  year         = {{2013}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: